# SDR USAASB00185

- Difficulty date: July 4, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Control Panel
- Part number: 7110025
- Condition: Failed
- Location: Cockpit
- Part time: 25,279 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PHL - FLT 637 - EN ROUTE FROM BOS-PHL, AT FL280, THE CABIN PRESSURE BEGAN TO SLOWLY CREEP UP TO 10,000 FEET.  THE ALTITUDE WARNING HORN SOUNDED AND THE CREW BEGAN AN IMMEDIATE DESCENT.  NO EMERGENCY WAS DECLARED AND NO OXYGEN MASKS WERE DEPLOYED.  FLIGHT CONTINUED ON TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED CABIN PRESSURE CONTROLLER (P/N 763810-1).  OPERATIONAL CHECK NORMAL PER MM 21-31-00.  HOWEVER, TWO REPEAT EVENTS FOR THE CABIN CLIMBING OCCURRED LATER THAT DAY.  MAINTENANCE IN ATL REPLACED THE CAPTAINS ALTIMETER (P/N 2057-01-1) AND MAINTENANCE IN LGA REPLACED THE CABIN PRESSURIZATION SELECTOR PANEL PER MM 21-31-35.  OPERATIONAL CHECK GOOD.  (M)
